How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

On ${\rm PL}$ de Rham theory and rational homotopy type

About this Title

A. K. Bousfield and V. K. A. M. Gugenheim

Publication: Memoirs of the American Mathematical Society
Publication Year 1976: Volume 8, Number 179
ISBNs: 978-0-8218-2179-4 (print); 978-1-4704-0826-8 (online)
MathSciNet review: 0425956

View full volume PDF

View other years and numbers:

Table of Contents


  • 1. The simplicial algebra $v$
  • 2. The polynomial de Rham theory
  • 3. Multiplicative structure and the Eilenberg-Moore theorem
  • 4. A Quillen homotopy theory for DG algebras
  • 5. Function spaces for DG algebras
  • 6. The homotopy relation for DG algebras
  • 7. Minimal DG algebras
  • 8. The de Rham functors and their adjoints
  • 9. The Sullivan-de Rham equivalence theorem
  • 10. Proof of the Sullivan-de Rham equivalence theorem
  • 11. The Sullivan-de Rham localization and homotopy theorems
  • 12. Extensions of the Sullivan-de Rham theorems
  • Appendix
  • 13. Polynomial de Rham theory for simplicial complexes
  • 14. Another proof of 2.2
  • 15. Sullivan homotopies are homotopic in DASH
  • 16. Minimal algebras for spaces with \lq\lq{nice}\rq\rq cohomology
American Mathematical Society